RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2018, Volume 25, Issue 1, Pages 137–146 (Mi adm649)  

RESEARCH ARTICLE

Multiplicative orders of elements in Conway's towers of finite fields

Roman Popovych

Lviv Polytechnic National University, Institute of Computer Technologies, Bandery Str., 12, Lviv, 79013, Ukraine

Abstract: We give a lower bound on multiplicative orders of certain elements in defined by Conway towers of finite fields of characteristic 2 and also formulate a condition under that these elements are primitive.

Keywords: finite field, multiplicative order, Conway's tower.

Full text: PDF file (330 kB)
References: PDF file   HTML file
MSC: 11T30
Received: 26.02.2016
Revised: 12.03.2018
Language:

Citation: Roman Popovych, “Multiplicative orders of elements in Conway's towers of finite fields”, Algebra Discrete Math., 25:1 (2018), 137–146

Citation in format AMSBIB
\Bibitem{Pop18}
\by Roman~Popovych
\paper Multiplicative orders of elements in Conway's towers of finite fields
\jour Algebra Discrete Math.
\yr 2018
\vol 25
\issue 1
\pages 137--146
\mathnet{http://mi.mathnet.ru/adm649}


Linking options:
  • http://mi.mathnet.ru/eng/adm649
  • http://mi.mathnet.ru/eng/adm/v25/i1/p137

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:54
    Full text:12
    References:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021